# SDR AU990503

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 6 CYLINDER HEAD SEPARATED FROM THE CYLINDER BARREL. THE HEAD CRACKED FROM THE FORWARD SIDE AND PROGRESSED RAPIDLY AROUND AND THROUGH THE BOTTOM SPARK PLUG HOLE.   A COMPRESSION LEAK CHECK HAD BEEN CARRIED OUT DURING THE 100 HOUR INSPECTION APPROXIMATELY ONE WEEK PREVIOUSLY WITH NO SIGN OF CRACKING OR LEAKAGE.  THE CYLINDER WAS A CHROMED ITEM.
